On the length of one-dimensional reactive paths - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ALEA : Latin American Journal of Probability and Mathematical Statistics Year : 2013

On the length of one-dimensional reactive paths

Abstract

Motivated by some numerical observations on molecular dynamics simulations, we analyze metastable trajectories in a very simplecsetting, namely paths generated by a one-dimensional overdamped Langevin equation for a double well potential. More precisely, we are interested in so-called reactive paths, namely trajectories which leave definitely one well and reach the other one. The aim of this paper is to precisely analyze the distribution of the lengths of reactive paths in the limit of small temperature, and to compare the theoretical results to numerical results obtained by a Monte Carlo method, namely the multi-level splitting approach.

Dates and versions

hal-00704704 , version 1 (06-06-2012)

Identifiers

Cite

Frédéric Cérou, Arnaud Guyader, Tony Lelièvre, Florent Malrieu. On the length of one-dimensional reactive paths. ALEA : Latin American Journal of Probability and Mathematical Statistics, 2013, 10 (1), pp.359-389. ⟨hal-00704704⟩
396 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More